Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 2.

Article

Kume, A. and Hashorva, E. (2012) Calculation of Bayes Premium for Conditional Elliptical Risks. Insurance: Mathematics and Economics , 51 (3). pp. 632-635. ISSN 0167-6687. (Full text available)
[img]
Preview

Hashorva, E. and Kotz, S. and Kume, A. (2007) Lp-norm generalised symmetrised Dirichlet distributions. Albanian Journal of Mathematics, 1 (1). pp. 31-56. ISSN 1930-1235 . (The full text of this publication is not available from this repository)

This list was generated on Thu Apr 24 11:29:32 2014 BST.